Hi I have been on thyroid meds for about 20 years now with no problems what so ever up until 6 months ago. Even though all my test show finehe has lowered me upped me and lowered me making me feel like al yoyo. I have since weened myself off my meds thinking this is causing my heart to beat at all times of the day and night(not to metion drving me nuts) He call this anxiety which at first ui thought he might be right. But i am not a anxious person or get to upset about much,pretty much a cool cucumber. I sometimes wonder if it might be MVP with the heart. I have worn a halter monitor and an EKG all showed fine. Someone says maby i should do a Echocardigram. I feel fine as for as being off my meds except for this heart thing and major hair loss that i have been experiecing for awhile now. It has been a month since i have been off of them. If someone could give me some inpput i would love it. I also am 45 and often wonder if it is hormonol imbalance . I do find out if i over indulge in achohol i pay for it the next day with chest hurting bad with the heart thing too. But beer seems to not bother me to bad. I am not an alchoholic we just like to drink around here and party. It really bites when i have to kinda sit out when it never botherd me before up until now. Help Please
I too played around with my thyroid meds. going off for a while and then back on. several times over the years. I think the heart pays for this behavior. As we age, we need more Co Q 10. Do you take this? My daughter only takes it when she knows she is going to a party where she will have a few drinks. If she forgets, she feels like her heart is going to jump out of her chest. mimi03
I have never heard of this stuff. Where do you get it and is the proper name that it would be under? How much does she take. I am completley off my thyroid meds and had my levels checked in a month and they were normal. So now am like what now. Stay off them is what i want. Thanks for your input.
I like you have been taking thyroid meds for years, upping and lowering my doses. I took myself sort of off in May taking them maybe 1-2 times a week cuz I was having a very rapid heart beat and actually felt better for awhile, then went for a check up and blood work in July, I was sooooo hypo the doctor made a rush appointment for endo. My TSH was 101 and T4 was over 100. They put me on Cytomel to jump start my thyroid again. I would not wait until a month to get your levels checked again, your thyroid is such a major part in a lot of our other major organs, I would also ask to have your adrenals checked. The thing that stood out is you stated you are losing your hair, big symptom of hypothyroid. Please take care, and yes to Co-Q-10
it helps with a lot of things.
Thank you for your input. I am due to get it checked in about two weeks hoefuuly i can wait that long. I feel pretty good except for the hair loss and the heart thing which i s not as bad as it use to be. Thanks again
My cardiologist has all his patients on 100 mg. per day of Ubiquinone/Coenzyme Q10 (CoQ10). Many blood pressure meds deplete this mineral from the body. It's available in just about anyplace that carries vitamins and supplements. I've seen it in drugstores, grocery stores, Wal-Mart and Target. I get mine at Costco, but I think Trader Joe's is even cheaper so I'll probably start getting it there.
I will look in to it. I had this new doctor call today and said my heart is fine,for i had all kind of tests done on it. That i should not take my ativan for anxiety and could be addicting. I should come in there for deep breathing exercises. I am an hour away and is not possible to travel to learn how to breath. I told her i don't beleive it is anxiety for i am not under any un normal stress. It si not what they think. I only take 1mg of ativan and break that in half when i need it. And that is usually just half a pill a day. So i really do not think i am going to be dependent on this or i would be eatin them alot. Right know i want to know why my hair is falling out and i feel like i have a lump in my throat. I cannot wait for my blood test.
Are you on t4 med? I was on synthroid and did the whole yoyo thing for 3 1/2 yrs. I have heart palps too. I had an echo/stress test and it checked out ok. I just didn't think that going up and down all the time was helping the situation. In all that time it did not get regulated. I found a doc to give me armour in june,he started me on 1 grain, retested my levels in july, they were still a little low so he upped me to 2 grains> I have labs at least in normal ranges, not optimal , but at least we are getting somewhere. Armour is awesome. I don't understand why these docs lokk down upon it. Other than the fact they can't make much money off of it I guess. I haven't seen any armour pens or posters anywhere lol. kathy